# SDR SWAA2024100125996

- Difficulty date: August 14, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS 663 VAPOR BARRIER IS CRACKED AT APROX. LBL 32<[01] CRACK ON BS 663 LBL 32 L/H VAPOR BARRIER WILL BE REPAIRED ON FAULT TTG8Q00VC4WT DUE TO THE PROXIMITY OF DAMAGED AREAS;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
